# SDR DALA2024031703380

- Difficulty date: March 15, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 740-760 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0673, FWD CARGO BS 740-760 STR 22R UNDER NUTPLATE MOUNTING PLATE IS CORRODED. CORRECTIVE ACTION: UPON REMOVAL OF NUTPLATE MOUNTING PLATE AT STR 22R FOUND STRINGER TO HAVE CORROSION 100% OUT OF LIMITS IAW BOEING 757-200 SRM 53-00-03-1A. REMOVED STRINGER 22R STRINGER SECTION AND ACCOMPLISHED STRINGER REPAIR AT STA 740-780R IAW B757 SRM 53-00-03-2R REPAIR 1. (LP 0246534)
